# SDR HNAA2019011500018

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,074 hours, 39,859 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  649  32-30  1914283  13JAN19  MDT  CLOSE AFTER TAKEOFF GEAR UP CONSTANT KNOCKING NOISE HEARD IN FRONT AND BELOW FO, IN ADDITION LEFT MAIN DOOR INDICATION GOES FROM RETRACTED TO TRANSITION REPEATEDLY DURING FLIGHT. HISTORY: FACT  13JAN19  16:52  PHL REPLACED LT MAIN GEAR UPLOCK PROX SWITCH C/P, OPS CHECK GOOD. PROX SWITCH CHANGED AS PRECAUTION MEASURE. ALL WEATHER SEAL REPLACED. OK FOR SERVICE REF 32-61-01.
